Has anyone taken cymbalta and switched to pristiq? What were the results?

Question is Closed Report Mark as Favorite

Responses (1)

14 Aug 2010

I haven't gone from cymbalta to pristiq, but have tried it the other way around. I found that they both helped pretty much equally as well for the symptoms of anxiety and depression, however, the cymbalta had a much more sedating side effect for me vs. the pristiq. I ended up switching back to the pristiq. I take allot of sedating meds, so it's a major deal for me to make sure that if it's not necessary, that I don't take anything that will make me tiered.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

My fiance & I are both on medications for anxiety/depression... its killed our sex life. Suggestions

We are both in our early 40's. Due to our jobs, dealing w our ex's, the kids and the many other issues in life, we struggle if we ...

1 answer 14 Aug 2010

Are we aware of the risks of Adderall with SSRI, SSNRI, DMX?

I see posts on this forum from people who were taking Zoloft or similar, were switched to Adderall and became ill. I must tell you that this combo is ...

2 answers 14 Sep 2010

Is there anything out there other than benzos that help with panic attacks and depression?

I have been suffering from panic attacks and anxiety(some depression as well)for 20 + years. I have been diagnosed with major depression,bi-polar ...

8 answers 17 Nov 2010

Attention Deficit Hyperactivity Disorder (ADHD) - has anyone felt nothing on Dexedrine?

I starting to think, they gave me sugar pills. is that even possible. conditions: add, drug resistant depression and or bipolar 2, anhedonia, ...

1 answer 18 Sep 2012

Attention Deficit Hyperactivity Disorder (ADHD) - My 15 year old daughter is resisting taking her?

... medications (depression, anxiety, mild ADHD) and while I can sympathise, I do worry about her taking Ritalin somedays and not others - prescribed ...

2 answers 6 May 2013